# SDR SIMA200919203

- Difficulty date: July 8, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 18,195 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 18,195 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING HMBV INSPECTION FOUND LT OMEGA BEAM CORRODED AT FRAME 29.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AND REPAIRED IAW EMB SRM 53-00-10 FIGURE 202 SHEET 2.  AIRCRAFT RETURNED TO SERVICE.
